# SDR AALA20031098

- Difficulty date: September 25, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIVE HOURS INTO FLIGHT RIGHT GENERATOR TRIPPED AND RIGHT FIELD OFF LIGHT ILLUMINATED.  REMOVED AND REPLACED RIGHT ENGINE IDG PER MM.  OPS AND LEAK CHECK OK.  (M)
